MathSciNet Relay Station
MathSciNet bibliographic data
MR498722 (58 #16792) 16A80
Zimmermann-Huisgen, Birge; Zimmermann, Wolfgang Algebraically compact ring and modules. Math. Z. 161 (1978), no. 1, 81–93.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement